MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 3.4CM; BUTTONS/WIZARD

BARD ACCESS SYSTEMS BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 3.4CM; BUTTONS/WIZARD
Model Number N/A
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of hubt1736 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the patient that she had a g-tube placed on friday, (b)(6) 2017 to replace her prior peg tube.She stated that when the port flips open to attach the tube, bile spills out.Medical services & support informed the patient that there is a valve that sometimes becomes stuck, allowing stomach contents to leak through.Ms&s gave the patient verbal instructions on how to use the decompression tube to decompress the stomach and also to replace the valve into the correct position.Patient was also advised to contact physician.

Brand Name
BARD BUTTON REPLACEMENT GASTROSTOMY DEVICE 18F X 3.4CM
Common Device Name
BUTTONS/WIZARD
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6959567
Report Number3006260740-2017-01848
Device Sequence Number16531440
Product Code KGC
UDI-Device Identifier10801741087872
UDI-Public(01)10801741087872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number000284
Device Lot NumberHUBT1736
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR